# SDR IPXA2025081416434

- Difficulty date: July 28, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer Seal
- Part number: A5361155631802
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR SCUFF PLATE RETAINER WITH CRACK.REMOVED AND REPLACED RETAINER SEAL P/N A5361155631802 B/N 0004417335, INSTALLED USING EXISTING FASTENERS IAW A300-600 SRM 51-40-21. NO FURTHER ACTION REQUIRED
